University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Gourley, SA"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 10.

Article

Gourley, SA and Ruan, S (2011) A delay equation model for oviposition habitat selection by mosquitoes. J Math Biol. ISSN 0303-6812

Gourley, SA, Liu, R and Wu, J (2011) Slowing the evolution of insecticide resistance in mosquitoes: a mathematical model PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 467 (2132). 2127 - 2148. ISSN 1364-5021

Bourouiba, L, Gourley, SA, Liu, RS and Wu, JH (2011) THE INTERACTION OF MIGRATORY BIRDS AND DOMESTIC POULTRY AND ITS ROLE IN SUSTAINING AVIAN INFLUENZA SIAM J APPL MATH, 71 (2). 487 - 516. ISSN 0036-1399

Gourley, SA, Thieme, HR and van den Driessche, P (2011) STABILITY AND PERSISTENCE IN A MODEL FOR BLUETONGUE DYNAMICS SIAM J APPL MATH, 71 (4). 1280 - 1306. ISSN 0036-1399

Terry, AJ and Gourley, SA (2010) Perverse Consequences of Infrequently Culling a Pest Bulletin of Mathematical Biology, 72 (7). 1666 - 1695. ISSN 1522-9602

Gourley, SA, Liu, RS and Wu, JH (2010) Spatiotemporal Distributions of Migratory Birds: Patchy Models with Delay SIAM J APPL DYN SYST, 9 (2). 589 - 610. ISSN 1536-0040

Gourley, SA and Kuang, Y (2009) Dynamics of a neutral delay equation for an insect population with long larval and short adult phases JOURNAL OF DIFFERENTIAL EQUATIONS, 246 (12). 4653 - 4669. ISSN 0022-0396

Gourley, SA and Zou, XF (2008) A mathematical model for the control and eradication of a wood boring beetle infestation SIAM J APPL MATH, 68 (6). 1665 - 1687. ISSN 0036-1399

Kyrychko, Y, Gourley, SA and Bartuccelli, MV (2006) Dynamics of a stage-structured population model on an isolated finite lattice SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 37 (5). 1688 - 1708. ISSN 0036-1410

Simons, RRL and Gourley, SA (2006) Extinction criteria in stage-structured population models with impulsive culling SIAM JOURNAL ON APPLIED MATHEMATICS, 66 (6). 1853 - 1870. ISSN 0036-1399

This list was generated on Tue Sep 30 12:53:01 2014 IST.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800